On the partial indices of triangular matrix functions with prescribed indices of their diagonal entries

K. V. Harutyunyan, A. G. Kamalyan, I. M. Spitkovsky

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

For a triangular n-by-n matrix function with a fixed ordered set of the indices of its diagonal entries, an explicit description is obtained for all possible n-tuples of the partial indices.

Original languageEnglish (US)
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages251-285
Number of pages35
DOIs
StatePublished - Jan 1 2018

Publication series

NameOperator Theory: Advances and Applications
Volume262
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

    Fingerprint

Keywords

  • Factorization
  • Partial indices
  • Triangular matrices

ASJC Scopus subject areas

  • Analysis

Cite this

Harutyunyan, K. V., Kamalyan, A. G., & Spitkovsky, I. M. (2018). On the partial indices of triangular matrix functions with prescribed indices of their diagonal entries. In Operator Theory: Advances and Applications (pp. 251-285). (Operator Theory: Advances and Applications; Vol. 262). Springer International Publishing. https://doi.org/10.1007/978-3-319-62527-0_8